UNIGE document Scientific Article
previous document  unige:12816  next document
add to browser collection
Title

Algèbres des chemins quantiques

Authors
Published in Advances in Mathematics. 1997, vol. 125, no. 2, p. 171-199
Stable URL https://archive-ouverte.unige.ch/unige:12816
Full text
Article (Published version) (2.5 MB) - document accessible for UNIGE members only Limited access to UNIGE
Identifiers
Structures

178 hits

0 download

Update

Deposited on : 2010-12-06

Export document
Format :
Citation style :